# SDR USAA051076

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 17,293 hours, 17,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT AFT DOOR SILL SUPPORT AT FRAME 66.  BLENDED, INSTALLED REPAIR ANGLES PER SRM 53-41-14, DEFECT SIZE: .75 INCH DIA AROUND SCREW HOLE.
